Quantization of Lyapunov functions

Authors

  • Yu. V. Sharko

Abstract

For a state of equilibrium of an autonomous system of differential equations, we propose discrete conditions for stability and asymptotic stability in the sense of Lyapunov.

Published

25.09.2010

Issue

Section

Short communications

How to Cite

Sharko, Yu. V. “Quantization of Lyapunov Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 9, Sept. 2010, pp. 1294–1296, https://umj.imath.kiev.ua/index.php/umj/article/view/2955.